# SDR SIMA20160805002

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,612 hours, 24,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLASHLIGHT INOPERATIVE.  R & R PILOTS FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECK GOOD.
